On information matrices in case-control studies
C. Y. Wang and
Suojin Wang
Statistics & Probability Letters, 1995, vol. 22, issue 4, 269-274
Abstract:
In this paper we investigate the properties of the information matrices and asymptotic covariances of the constrained maximum likelihood estimates (MLE) in case-control studies. Since in a case-control study samples are stratified on case-control status, the sampling scheme is different from the usual simple random sampling. It is shown that the relationship between the information and asymptotic covariances of the MLEs in the usual unconstrained likelihood theory applies to case-control studies. Furthermore, this property holds in nondifferential measurement error models.
Keywords: Case-control; studies; Information; matrix; Logistic; regression; Measurement; error; models; Nondifferential; measurement; error (search for similar items in EconPapers)
Date: 1995
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(94)00076-K
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:22:y:1995:i:4:p:269-274
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().